Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 1977, Volume 21, Issue 3, Pages 335–340 (Mi mzm7961)  

This article is cited in 4 scientific papers (total in 4 papers)

The h-measure of M-sets for a Walsh system

V. A. Skvortsov

M. V. Lomonosov Moscow State University
Full-text PDF (439 kB) Citations (4)
Abstract: For any nondecreasing function h(t), given on the positive semiaxis and tending to zero as t0, we construct an example of a perfect M-set for a Walsh system, having a zero h-measure.
Received: 13.01.1976
English version:
Mathematical Notes, 1977, Volume 21, Issue 3, Pages 186–189
DOI: https://doi.org/10.1007/BF01106742
Bibliographic databases:
UDC: 517.5
Language: Russian
Citation: V. A. Skvortsov, “The h-measure of M-sets for a Walsh system”, Mat. Zametki, 21:3 (1977), 335–340; Math. Notes, 21:3 (1977), 186–189
Citation in format AMSBIB
\Bibitem{Skv77}
\by V.~A.~Skvortsov
\paper The $h$-measure of $M$-sets for a~Walsh system
\jour Mat. Zametki
\yr 1977
\vol 21
\issue 3
\pages 335--340
\mathnet{http://mi.mathnet.ru/mzm7961}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=487246}
\zmath{https://zbmath.org/?q=an:0403.42017|0352.42008}
\transl
\jour Math. Notes
\yr 1977
\vol 21
\issue 3
\pages 186--189
\crossref{https://doi.org/10.1007/BF01106742}
Linking options:
  • https://www.mathnet.ru/eng/mzm7961
  • https://www.mathnet.ru/eng/mzm/v21/i3/p335
  • This publication is cited in the following 4 articles:
    1. M. G. Plotnikov, “On Uniqueness Sets for Multiple Walsh Series”, Math. Notes, 81:2 (2007), 234–246  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. N. N. Kholshchevnikova, “On the category of U-sets for series in the Walsh system”, Math. Notes, 53:5 (1993), 539–554  mathnet  crossref  mathscinet  zmath  isi  elib
    3. N. A. Bokaev, M. A. Nurkhanov, “Example of a null-series with respect to periodic multiplicative systems”, Math. Notes, 54:6 (1993), 1187–1191  mathnet  crossref  mathscinet  zmath  isi
    4. A. A. Talalyan, R. I. Ovsepian, “The representation theorems of D. E. Men'shov and their impact on the development of the metric theory of functions”, Russian Math. Surveys, 47:5 (1992), 13–47  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:279
    Full-text PDF :107
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025